# SDR USAASB96176

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 3425 · Integrated Flight System
- Part: Attitude Dir Ind
- Part number: 7725005009
- Condition: Failed
- Location: Cockpit P1 Pnl
- Part time: 30,498 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCI - FLT 139 - AT CRUISE, CAPTAINS ATTITUDE IN PITCH BEGAN JUMPING 2 TO 3 DEGREES.  SELECTED ATTITUDE TRANSFER SWITCH TO 'BOTH ON 2' WITH  NO HELP.  FLIGHT DIVERTED TO MCI WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE CAPTAINS ATTITUDE DIRECTOR INDICATOR.  PERFORMED OPS CHECK OF ADI PER MM.  OPS CHECK GOOD.  (M)
